# SDR AALA20141007009

- Difficulty date: October 7, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N362AA
- Make and model: Boeing 767323
- Aircraft serial: 24043
- Aircraft time: 107,592 hours, 17,448 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1617
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING MOUNTED ESCAPE PATH EMER EXIT LIGHT ABOVE SEAT 22B INOPERATIVE.  REPLACED LAMP FOR CEILING MOUNTED EMER EXIT LIGHT ABOVE SEAT 22B.  OPERATIONS CHECKED NORMAL.
